# SDR N6WA2022071201

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10047
- Aircraft time: 43,590 hours, 33,150 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MM67035624003
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR RAMP AFT SECTION IS CORRODED. R&R CORRODED AFT CARGO DOOR  HINGE IAW CRJ 700 SRM 51-42-06.
